On properties of generalized solutions of one-dimensional linear parabolic problems with nonsmooth coefficients
Differencialʹnye uravneniâ, Tome 33 (1997) no. 1, pp. 83-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_1_a12,
author = {A. A. Amosov and A. A. Zlotnik},
title = {On properties of generalized solutions of one-dimensional linear parabolic problems with nonsmooth coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {83--95},
year = {1997},
volume = {33},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_1_a12/}
}
TY - JOUR AU - A. A. Amosov AU - A. A. Zlotnik TI - On properties of generalized solutions of one-dimensional linear parabolic problems with nonsmooth coefficients JO - Differencialʹnye uravneniâ PY - 1997 SP - 83 EP - 95 VL - 33 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_1_a12/ LA - ru ID - DE_1997_33_1_a12 ER -
%0 Journal Article %A A. A. Amosov %A A. A. Zlotnik %T On properties of generalized solutions of one-dimensional linear parabolic problems with nonsmooth coefficients %J Differencialʹnye uravneniâ %D 1997 %P 83-95 %V 33 %N 1 %U http://geodesic.mathdoc.fr/item/DE_1997_33_1_a12/ %G ru %F DE_1997_33_1_a12
A. A. Amosov; A. A. Zlotnik. On properties of generalized solutions of one-dimensional linear parabolic problems with nonsmooth coefficients. Differencialʹnye uravneniâ, Tome 33 (1997) no. 1, pp. 83-95. http://geodesic.mathdoc.fr/item/DE_1997_33_1_a12/